# SDR VNAA2019082199903

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10312
- Aircraft time: 21,410 hours, 15,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 FRAME IS CORRODED ON AFT SIDE BETWEEN STR 27 & 26R.  REPAIRED FS 333 ON AFT SIDE BETWEEN STR 27 AND STR 26L AND STR 27 AND STR 26L IAW REO 670-53-21-1308.
